# SDR CHQA200800226

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N840RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145725
- Aircraft time: 12,750 hours, 12,414 cycles
- Engine: Allsn AE3007A
- Engine time: 16,686 hours, 14,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6054, CMH TO LGA - ON APPROACH, FLAPS 9 WERE SELECTED AND CREW RECEIVED A FLAP FAIL MESSAGE AND FLAPS REMAINED AT ZERO.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET POWER TO THE FLAP SYSTEM AND THE FLAPS OPERATED NORMALLY.
